Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 124, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2015, 3:47 PM CDT for Labette County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 3:47 PM CDT (20:47 UTC)
- Expired
- Jun 12, 2015, 4:31 PM CDT
- In force
- 44 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Labette County, KS
The radar
The Tulsa radar (KINX), 106 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:54 PM CDT | TSTM WND GST 65 | 3 N Oswego, KS | |
| Jun 12, 4:17 PM CDT | TSTM WND GST 55 | Oswego, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
250 WUUS53 KICT 122047 SVRICT KSC099-122145- /O.NEW.KICT.SV.W.0124.150612T2047Z-150612T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 347 PM CDT FRI JUN 12 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LABETTE COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 445 PM CDT * AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDNA...OR NEAR ALTAMONT...MOVING NORTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... OSWEGO...CHETOPA...ALTAMONT...EDNA...BARTLETT AND LABETTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS REPLACES THE TORNADO WARNING IN EFFECT FOR LABETTE COUNTY. && LAT...LON 3700 9545 3716 9544 3736 9508 3700 9508 TIME...MOT...LOC 2046Z 241DEG 21KT 3712 9530 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ COOK
4 follow-up statements
792
WWUS53 KICT 122054
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
354 PM CDT FRI JUN 12 2015
KSC099-122145-
/O.CON.KICT.SV.W.0124.000000T0000Z-150612T2145Z/
LABETTE KS-
354 PM CDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN LABETTE COUNTY...
AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALTAMONT...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OSWEGO...CHETOPA...ALTAMONT...EDNA...BARTLETT AND LABETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3700 9545 3716 9544 3736 9508 3700 9508
TIME...MOT...LOC 2054Z 242DEG 18KT 3712 9529
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
COOK154
WWUS53 KICT 122102
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
402 PM CDT FRI JUN 12 2015
KSC099-122145-
/O.CON.KICT.SV.W.0124.000000T0000Z-150612T2145Z/
LABETTE KS-
402 PM CDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN LABETTE COUNTY...
AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDNA...OR 7
MILES SOUTH OF ALTAMONT...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OSWEGO...CHETOPA...ALTAMONT...EDNA...BARTLETT AND LABETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3700 9545 3716 9544 3736 9508 3700 9508
TIME...MOT...LOC 2102Z 250DEG 14KT 3709 9528
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
COOK038
WWUS53 KICT 122121
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
421 PM CDT FRI JUN 12 2015
KSC099-122145-
/O.CON.KICT.SV.W.0124.000000T0000Z-150612T2145Z/
LABETTE KS-
421 PM CDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN LABETTE COUNTY...
AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDNA...OR 8
MILES SOUTH OF ALTAMONT...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OSWEGO...CHETOPA...ALTAMONT...EDNA...BARTLETT AND LABETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3700 9545 3716 9544 3736 9508 3700 9508
TIME...MOT...LOC 2120Z 244DEG 13KT 3708 9526
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JAKUB615
WWUS53 KICT 122131
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
431 PM CDT FRI JUN 12 2015
KSC099-122140-
/O.CAN.KICT.SV.W.0124.000000T0000Z-150612T2145Z/
LABETTE KS-
431 PM CDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LABETTE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3700 9545 3716 9544 3736 9508 3700 9508
TIME...MOT...LOC 2128Z 241DEG 21KT 3711 9519
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:42 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 12, 3:42 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 342 PM CDT FRI JUN 12 2015 .SYNOPSIS... ISSUED AT 340 PM CDT FRI JUN 12 2015 3 PM OBSERVATIONAL ANALYSIS INDICATED A SLOW MOVING COLD FRONT DRAPED ENE-WSW ACROSS FAR SOUTHEAST KS INTO NORTHERN/WESTERN OK. MODEST TO STRONG INSTABILITY HAS MATERIALIZED ALONG/SOUTH OF THIS BOUNDARY. IN THE UPPER LEVELS...AN MCV FROM LAST NIGHT'S SHOWERS/THUNDERSTORMS WAS LIFTING NORTH ACROSS NORTHERN KS/SOUTHERN NE...WITH A MORE SUBSTANTIAL WAVE LIFTING NORTHEAST ACROSS THE CENTRAL AND SOUTHERN HIGH PLAINS. ADDITIONAL UPPER ENERGY WAS TRAILING WESTWARD OVER THE SOUTHWEST CONUS. ADK && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 340 PM CDT FRI JUN 12 2015 HIGH CONFIDENCE IN A FAIRLY WET PATTERN CONTINUING FROM TONIGHT THROUGH EARLY NEXT WEEK...WITH PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS THE REGION. THE MAIN CULPRITS WILL BE VARIOUS AFOREMENTIONED UPPER WAVES EJECTING EAST OVER MID- AMERICA...INTERACTING WITH PERIODIC WEAK FRONTAL BOUNDARIES AMIDST AN INCREASINGLY VERY MOIST ATMOSPHERE. OVERALL...OTHER THAN ISOLATED OCCURRENCES OF STRONG/SEVERE STORMS (ESPECIALLY THIS EVENING OVER FAR SOUTH-CENTRAL/SOUTHEAST KS)...SEVERE WEATHER THREAT SHOULD BE MINIMAL DUE TO POOR LAPSE RATES AMIDST THE DEEPLY MOIST ATMOSPHERE. HOWEVER...WELL ABOVE NORMAL PRECIPITABLE WATERS...FAVORABLE UPPER JET PLACEMENT/DYNAMICS...MODEST LOW-LEVEL JET/MOISTURE TRANSPORT AND THE POTENTIAL FOR TRAINING SHOWERS/STORMS WILL ALLOW FOR THE POSSIBILITY OF MULTIPLE ROUNDS OF HEAVY RAINFALL THROUGH AT LEAST SUNDAY NIGHT. THE GREATEST POTENTIAL APPEARS TO BE GENERALLY ALONG AND EAST/SOUTHEAST OF A LINE EXTENDING FROM KINGMAN-NEWTON- COTTONWOOD FALLS...WHERE WIDESPREAD 2-4 INCH AMOUNTS (WITH LOCALLY HIGHER AMOUNTS) ARE POSSIBLE THROUGH SUNDAY NIGHT. THIS HEAVY RAIN SWATCH IS A BIT FURTHER EAST THAN PREVIOUSLY EXPECTED. CONSEQUENTLY...LATER SHIFTS MAY BE ABLE TO CANCEL A FEW WESTERN COUNTIES OUT OF THE FLASH FLOOD WATCH...NAMELY RENO-MCPHERSON (POSSIBLY KINGMAN-MARION- HARPER AS WELL). FOR CONSISTENCY PURPOSES THOUGH...DECIDED TO LEAVE AS-IS ON THE WESTERN FLANK. ON THE EASTERN FLANK OF THE WATCH...DECIDED TO INCLUDE WOODSON-WILSON- MONTGOMERY...AND EXPANDED IT ALL OUT TO LUNCHTIME SUNDAY...ALTHOUGH LATER SHIFTS MAY NEED TO CONTEMPLATE EXTENDING OUT THROUGH AT LEAST SUNDAY NIGHT. MODEST TO STEEP RISES ON AREA STREAMS AND RIVERS IS A STRONG POSSIBILITY OVER SOUTH-CENTRAL AND ESPECIALLY SOUTHEAST KANSAS THROUGH EARLY NEXT WEEK...WITH SOME GUIDANCE EXCEEDING FLOOD STAGE. ADK .LONG TERM...(TUESDAY THROUGH FRIDAY) ISSUED AT 340 PM CDT FRI JUN 12 2015 WHILE RAINFALL PROBABLY WON'T BE AS WIDESPREAD/NUMEROUS AS THIS WEEKEND...AN OFF-AND-ON UNSETTLED WEATHER PATTERN SHOULD CONTINUE THROUGH NEXT WEEK...AS THE REGION REMAINS ON THE SOUTHERN FRINGE OF THE FASTER WESTERLIES ALOFT...IN THE PROXIMITY OF VARIOUS SUBTLE DISTURBANCES MOVING EAST OUT OF THE ROCKIES INTO MID- AMERICA. THIS IS A FAIRLY TYPICAL JUNE-JULY PATTERN...WITH HIGH PLAINS THUNDERSTORM ACTIVITY ROLLING EAST/SOUTHEAST DURING THE EVENING...AFFECTING THE EASTERN HALF OF KANSAS DURING THE EVENING AND OVERNIGHT HOURS. HELD ONTO MODEST CHANCE POPS FOR NOW TO REFLECT THIS. ADDITIONALLY...A GRADUAL WARMING TREND IS EXPECTED THROUGH NEXT WEEK...WITH DAYTIME HIGHS APPROACHING THE 90S BY MID- LATE WEEK. ADK && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 111 PM CDT FRI JUN 12 2015 PESKY CONVECTIVE SHOWERS WILL FLIRT WITH KRSL/KSLN/KCNU AT THE START OF THE FORECAST. INCREASE IN SURFACE HEATING WILL RESULT IN THUNDERSTORM CHANCES AT KCNU SHORTLY...AND FURTHER INCREASE TONIGHT AS LOW LEVEL JET INCREASES...ESPECIALLY AT KICT/KCNU. CHANCES DECREASE AT KHUT/KSLN/KRSL...WHERE WE OPTED TO GO RAIN SHOWERS AND VCTS DURING THE NIGHT. CONFIDENCE IN TIMING/COVERAGE IS RELATIVELY LOW. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 80 69 82 / 80 70 70 60 HUTCHINSON 65 80 68 81 / 70 60 60 60 NEWTON 65 78 68 81 / 80 70 60 60 ELDORADO 67 79 69 80 / 90 80 70 60 WINFIELD-KWLD 69 80 69 82 / 90 80 70 60 RUSSELL 62 79 65 81 / 50 50 40 40 GREAT BEND 62 79 65 81 / 50 50 50 50 SALINA 65 79 67 81 / 60 60 50 50 MCPHERSON 64 78 67 81 / 70 70 60 50 COFFEYVILLE 70 83 71 82 / 80 80 60 60 CHANUTE 69 82 70 81 / 90 80 70 70 IOLA 69 82 70 81 / 80 80 70 70 PARSONS-KPPF 70 83 71 82 / 90 80 60 70 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON FOR KSZ051>053-067>071-082-083-091>095-098>100. &&
Hazardous weather outlook, Jun 12, 2:29 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 229 PM CDT FRI JUN 12 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-131930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 229 PM CDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND STORMS ARE POSSIBLE THIS AFTERNOON...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. STORMS ARE EXPECTED TO INCREASE IN COVERAGE DURING THE NIGHT...WITH LOCALLY HEAVY RAIN ANTICIPATED. CHECK THE FLASH FLOOD WATCH FOR DETAILS. SOME OF THE STORMS MAY BE STRONG OR SEVERE THIS AFTERNOON AND EVENING...ROUGHLY SOUTH AND EAST OF A LINE FROM HARPER...TO ELDORADO TO EUREKA. THIS INCLUDES ALL OF SOUTHEAST KANSAS. THE THREAT INCREASES TO THE SOUTHEAST...AND IS HIGHEST ACROSS LABETTE COUNTY. THE THREATS ARE ONE INCH HAIL AND WINDS TO 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR ALL AREAS FROM SATURDAY THROUGH WEDNESDAY NIGHT AND FOR AREAS PRIMARILY ALONG AND EAST OF I-135 ON THURSDAY. VERY HEAVY RAINS REMAIN LIKELY...ESPECIALLY FOR ALL OF SOUTH CENTRAL AND PART OF SOUTHEAST KANSAS. A FLASH FLOOD WATCH IS IN EFFECT FROM SATURDAY THROUGH LATE SATURDAY NIGHT. A FEW THUNDERSTORMS MAY ALSO PRODUCE ONE INCH HAIL AND GUSTS AROUND 60 MPH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT DUE TO THE ISOLATED NATURE OF THE THREAT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jun 12, 3:27 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
327 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TORNADO 4 NNW EDNA 37.11N 95.39W
06/12/2015 LABETTE KS LAW ENFORCEMENT
LANDSPOUT TORNADO OBSERVED BY LAW ENFORCEMENT AND A
HANDFUL OF CITIZENS.
&&
ADKLocal storm report, Jun 12, 3:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
344 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND GST S EDNA 37.06N 95.36W
06/12/2015 E60 MPH LABETTE KS TRAINED SPOTTER
TWO FUNNELS WERE ALSO REPORTED JUST NORTHWEST OF HIS
LOCATION.
&&
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:04 PM CDT | Special Weather Statement | ICT | Reno | 26 min |
| Jun 11, 7:10 PM CDT | Special Weather Statement | ICT | Reno | 50 min |
| Jun 11, 8:55 PM CDT | Special Weather Statement | ICT | Kingman | 35 min |
| Jun 11, 9:36 PM CDT | Special Weather Statement | ICT | Kingman | 39 min |
| Jun 11, 9:54 PM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
| Jun 11, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick, Sumner | 35 min |
| Jun 12, 12:29 AM CDT | Areal Flood Warning | ICT | Harper, Kingman, Sumner | 9 hr |
| Jun 12, 2:10 AM CDT | Areal Flood Warning | ICT | Barton | 8 hr |
| Jun 12, 4:00 AM CDT | Flash Flood Watch | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 14 more | 48 hr |
| Jun 12, 3:13 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 47 min |
| Jun 12, 3:24 PM CDT | Tornado Warning | ICT | Labette | 36 min |
| Jun 12, 3:31 PM CDT | Areal Flood Warning | ICT | Labette | 40 hr |
| Jun 12, 4:52 PM CDT | Special Weather Statement | ICT | Labette | 38 min |
| Jun 12, 5:27 PM CDT | Special Weather Statement | ICT | Labette | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.